# SDR MALA050611

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 30,722 hours, 26,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FLANGE IS CORRODED ON RT SIDE BETWEEN FS 272 AND FS 288.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53102.  REF: EAMS WORK ORDER 212675, TASK 2525.
